On an extremal characterization of partitions

Jaroslav Morávek

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 3, page 285-288
  • ISSN: 0528-2195

How to cite


Morávek, Jaroslav. "On an extremal characterization of partitions." Časopis pro pěstování matematiky 108.3 (1983): 285-288. <http://eudml.org/doc/21542>.

author = {Morávek, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {subsets; k-partition; k-equivalence; minimization problems},
language = {eng},
number = {3},
pages = {285-288},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On an extremal characterization of partitions},
url = {http://eudml.org/doc/21542},
volume = {108},
year = {1983},

AU - Morávek, Jaroslav
TI - On an extremal characterization of partitions
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 3
SP - 285
EP - 288
LA - eng
KW - subsets; k-partition; k-equivalence; minimization problems
UR - http://eudml.org/doc/21542
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.